|Raising the steak?
Mar 15, 2005
I must give you props on the way you handle um life. You are a blesing. Finally my question- I am currently on Reyataz, Videx EC and Viread , t-cell 620 an undetectable viral load,positve 20yrs, 35 yrs old. My testosterone for months now has been in the 100 range , I use androgel currently. Tried Oxandrin a few yrs ago but stopped cuz liver also tried injections but since the level is inconsistent this way stopped. What options do I have to raise this, the 'OTHER' and my energy level with out risk of prostate cancer????? Thanks to the mighty Dr.BOB. signed shrinking in the Midwest
Response from Dr. Frascino
That's a hard well, maybe not so hard question. First off, your one-eyed monster isn't shrinking. He's just sleeping, and I'm confident he'll soon rise to his former glory.
Here's what I suggest you do:
1. Check your "free testosterone" level while on your current dose of AndroGel. Free testosterone is the "active" component of the total testosterone circulating in your body. If free testosterone is in the normal range, then your testosterone supplementation is not your underlying problem and you should see a urologist to check out other potential reasons your home entertainment center isn't responding appropriately when some hottie pushes the correct "on" (as in turn-on) buttons!
2. If your "free testosterone" level is low, as I suspect it will be, you should increase the dose of your AndroGel in a stepwise fashion to push your level into the normal range. If that works, as I suspect it will, we should then use the amber alert system throughout the Midwest to issue a warning that a horned up 35-year-old hottie is on the loose and ready for action.
Good luck! Let me know if this doesn't work.
- Is It Possible To Get HIV From Rubbing Against Someone?
- Is Muscle Ache A Symptom Of Acute HIV Infection?
- Red Spots Could I Have Acute HIV Infection
- AIDS Infection Risk Touching An Open Scab
- Bloody Nose After Oral Sex With No Protection Does It Mean I Have HIV
- Pain In Balls After Genital Rubbing Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.